- -

Computational differential topology

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Computational differential topology

Show full item record

Blackmore, D.; Mileyko, Y. (2007). Computational differential topology. Applied General Topology. 8(1):35-92. doi:10.4995/agt.2007.1909.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83054

Files in this item

Item Metadata

Title: Computational differential topology
Author:
Issued date:
Abstract:
[EN] Some of the more differential aspects of the nascent field of computational topology are introduced and treated in considerable depth. Relevant categories based upon stratified geometric objects are proposed, and ...[+]
Subjects: Varieties , Embeddings , Shape , Isotopy , Effectively computable , Decidable , sl-projective varieties , Stratification , Homology , Obstructions
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2007.1909
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2007.1909
Thanks:
Supported in part by NSF/DARPA CARGO grant CCR-0310619. This is an expanded version of an invited lecture presented by the first author in a Workshop on Computational Topology at the Summer Conference on Topology and Its ...[+]
Type: Artículo

References

Abdel-Malek, K., & Yeh, H.-J. (1997). On the determination of starting points for parametric surface intersections. Computer-Aided Design, 29(1), 21-35. doi:10.1016/s0010-4485(96)00046-2

Abdel-Malek, K., & Yeh, H.-J. (1997). Geometric representation of the swept volume using Jacobian rank-deficiency conditions. Computer-Aided Design, 29(6), 457-468. doi:10.1016/s0010-4485(96)00097-8

Abdel-Malek, K., Yeh, H.-J., & Othman, S. (1998). Swept volumes: void and boundary identification. Computer-Aided Design, 30(13), 1009-1018. doi:10.1016/s0010-4485(98)00054-2 [+]
Abdel-Malek, K., & Yeh, H.-J. (1997). On the determination of starting points for parametric surface intersections. Computer-Aided Design, 29(1), 21-35. doi:10.1016/s0010-4485(96)00046-2

Abdel-Malek, K., & Yeh, H.-J. (1997). Geometric representation of the swept volume using Jacobian rank-deficiency conditions. Computer-Aided Design, 29(6), 457-468. doi:10.1016/s0010-4485(96)00097-8

Abdel-Malek, K., Yeh, H.-J., & Othman, S. (1998). Swept volumes: void and boundary identification. Computer-Aided Design, 30(13), 1009-1018. doi:10.1016/s0010-4485(98)00054-2

K. Abdel-Malek, W. Seaman and H. J. Yeh, NC verification of up to 5-axis machining processes using manifold stratification, ASME J. Manufacturing Sci. and Engineering 122 (2000), 121–135.

Abdel-Malek, K., Yang, J., & Blackmore, D. (2001). On swept volume formulations: implicit surfaces. Computer-Aided Design, 33(1), 113-121. doi:10.1016/s0010-4485(00)00065-8

Agarwal, P. K., Edelsbrunner, H., & Wang, Y. (2004). Computing the Writhing Number of a Polygonal Knot. Discrete and Computational Geometry, 32(1), 37-53. doi:10.1007/s00454-004-2864-x

Agarwal, P. K., Edelsbrunner, H., & Wang, Y. (2004). Computing the Writhing Number of a Polygonal Knot. Discrete and Computational Geometry, 32(1), 37-53. doi:10.1007/s00454-004-2864-x

Amenta, N., Peters, T. J., & Russell, A. C. (2003). Computational topology: ambient isotopic approximation of 2-manifolds. Theoretical Computer Science, 305(1-3), 3-15. doi:10.1016/s0304-3975(02)00691-6

Amenta, N., Peters, T. J., & Russell, A. C. (2003). Computational topology: ambient isotopic approximation of 2-manifolds. Theoretical Computer Science, 305(1-3), 3-15. doi:10.1016/s0304-3975(02)00691-6

Amenta, N., Peters, T. J., & Russell, A. C. (2003). Computational topology: ambient isotopic approximation of 2-manifolds. Theoretical Computer Science, 305(1-3), 3-15. doi:10.1016/s0304-3975(02)00691-6

ANDERSSON, L.-E., PETERS, T. J., & STEWART, N. F. (2000). EQUIVALENCE OF TOPOLOGICAL FORM FOR CURVILINEAR GEOMETRIC OBJECTS. International Journal of Computational Geometry & Applications, 10(06), 609-622. doi:10.1142/s0218195900000346

ANDERSSON, L.-E., PETERS, T. J., & STEWART, N. F. (2000). EQUIVALENCE OF TOPOLOGICAL FORM FOR CURVILINEAR GEOMETRIC OBJECTS. International Journal of Computational Geometry & Applications, 10(06), 609-622. doi:10.1142/s0218195900000346

Arnold, V. I., Gusein-Zade, S. M., & Varchenko, A. N. (1985). Singularities of Differentiable Maps. doi:10.1007/978-1-4612-5154-5

U. Axen and H. Edelsbrunner, Auditory Morse analysis of triangulated manifolds, in Mathematical Visualization, H.-C. Hege and K. Polthier (eds.), Springer-Verlag, Berlin, 1988, pp. 223-236.

Basu, S. (2003). Computing the Betti numbers of arrangements via spectral sequences. Journal of Computer and System Sciences, 67(2), 244-262. doi:10.1016/s0022-0000(03)00009-6

Basu, S. (2003). Computing the Betti numbers of arrangements via spectral sequences. Journal of Computer and System Sciences, 67(2), 244-262. doi:10.1016/s0022-0000(03)00009-6

Blackmore, D., Leu, M. C., & Shih, F. (1994). Analysis and modelling of deformed swept volumes. Computer-Aided Design, 26(4), 315-326. doi:10.1016/0010-4485(94)90077-9

[-]

This item appears in the following Collection(s)

Show full item record